# SDR JJBA20210517028

- Difficulty date: May 17, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N12163
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500811
- Aircraft time: 38,283 hours, 25,199 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH REAR FUSE 1 FRAME 65, ON FWD L-SHAPE BTW STR 15L-16L. ON LH REAR FUSE FR65, ON FWD BTW STR 15L-16L L-SHAPE IS OUT OF LIMIT. REMOVED AND REPAIRED.
